Steroid Cream Addiction and Withdrawals

Home Forums Basic English Steroid Cream Addiction and Withdrawals

  • This topic is empty.
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #11880 Reply
    timothywong28
    Guest

    Steroid cream addiction and withdrawals are very real and all too common these days. Topical steroids are over-prescribed and causing a host of problems. I know because I am one of the unfortunate ones that found out the hard way. I have been using topical steroid creams most of my life and I am 56 years old, and now in my 6th month of the painful withdrawal stages.

    I also was diagnosed with osteoporosis, fibromyalgia, interstitial cystitis, chronic fatigue and irritable bowel syndrome by 45 years old. I know that 30+ years of steroid cream contributed to, if not caused these ailments in my body. When you beloved this short article in addition to you would like to obtain guidance concerning Online Canadian Steroids generously stop by our own webpage. Steroids suppress the immune system, adrenals and many of the healthy functions of the body. The good news is, you can heal and recover from the damage done, but it takes time.

    I developed eczema by 5 months old and my mother began to put ointment on the back of my knees and on the inside of my elbows to clear it up. I have no idea what she used on me, but I strongly suspect that it was some type of steroid cream as they became widely prescribed and used after 1955. I can remember her pinning long white socks to my pajamas at night when I was only three years old. I can’t remember too much from that age, but I do remember that because I itched so bad at night, I chewed holes through the socks at night in utter desperation to “scratch.”

    I don’t know what cause the eczema on my little body, but I suspect the formula she made for me out of corn syrup and pasteurized dairy was not a good start for me. Also, the toxic ingredients in vaccinations, environmental allergies to mold and pollen, too much grain and gluten foods, along with a lack of vitamin D3 and minerals. I don’t remember eating much fruit and hardly ever eating raw vegetables. I was a high-carb, grain and sugar addict from a young age.

    My mother was an excellent and nurturing parent, but she only knew what she knew about food and nutrients from her own upbringing in a poor, single parent family. She decided we would eat desserts and all the foods she never had much of and we did eat good in that respect. She was not a fruit and vegetable fan and I suppose what she ate while pregnant with me, also affected my allergy issues. It’s a known fact that babies in the womb need good saturated fats through the mother’s diet, to develop well and help prevent allergies and health issues.

    I stopped using topical steroids 7 months ago after my skin began to errupt while still using the steroids. After Googling a lot of subjects, I entered “steroid cream side effects” and came across a site of a woman who had all the exact symptoms I had and attributed it to steroid cream addiction. She cited a Beverly Hills dermatologist who had treated over 2,000 patients for steroid cream addiction and withdrawals. He says topical steroids only exacerbate skin issues and the withdrawals from it cause the burning, red skin syndrome.

    He has documented all of his studies and says no one should ever use topical steroids more than 5 days in a row and that 60 per cent of people are atopic, meaning their body gets addicted to steroids with prolonged use. I have since had a phone conference with the dermatologist and 15 other people who stopped the steroid creams. I also joined a steroid cream withdrawal support group and created my own website about the steroid addiction and withdrawals.

    I have since met sufferers of the steroid cream addiction who are enduring the horrible withdrawals of topical steroids after coming across the few websites that expose the dangers of these drugs. If you have eczema, psoriasis, rosacea or any skin allergies and use topical steroids, you may be experiencing the side effects and be addicted to the drug without realizing it, like I was.

    One thing that saddens me is the parents who have read my sites and have taken their children off topical steroids. I am glad they are being saved from the years that I used it, but sad to see the children going through the grueling withdrawals of this toxic poison. I hope and pray that this beast is exposed and mandatory warning labels are put on every kind of over-the counter and prescription topical steroids.

Viewing 1 post (of 1 total)
Reply To: Steroid Cream Addiction and Withdrawals
Your information: